| Model Number |
CAT7DKIT-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure using an indigo system aspiration catheter 7 (cat7), and a 7f non-penumbra sheath.During the procedure, the physician advanced the cat7 through the sheath and while torquing, the cat7 became ovalized.Therefore, the cat7 was removed.The procedure was completed using another catheter.There was no adverse effect to the patient.
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
Additional Manufacturer Narrative
Please note, that the device associated with this complaint was expected to be returned.However, additional information received from the penumbra sales representative, indicated that the device was disposed of.And is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed.And did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text: placeholder.